BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
On the Euler characteristic of definable groups

Participants in the publication
M. Edmundo (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional

Scope
International

Refereeing
Yes

Date of Publication
2011

Where published
MATHEMATICAL LOGIC QUARTERLY

Publication Identifiers
ISSN - 0942-5616

Volume
57
Number
1

Starting page
44
Last page
46

Document Identifiers
DOI - https://doi.org/10.1002/malq.200910126


Export

APA
M. Edmundo, (2011). On the Euler characteristic of definable groups. MATHEMATICAL LOGIC QUARTERLY, 57, 44-46. ISSN 0942-5616. eISSN .

IEEE
M. Edmundo, "On the Euler characteristic of definable groups" in MATHEMATICAL LOGIC QUARTERLY, vol. 57, pp. 44-46, 2011. 10.1002/malq.200910126

BIBTEX
@article{22500, author = {M. Edmundo}, title = {On the Euler characteristic of definable groups}, journal = {MATHEMATICAL LOGIC QUARTERLY}, year = 2011, pages = {44-46}, volume = 57 }